RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 33, Number 6  


Verification of boundedness for the powers of symplectic matrices with the help of averaging
S. K. Godunov
3
Nonzero elements in the $L_p$-cohomologies of warped products
V. M. Gol'dstein, V. I. Kuz'minov, I. A. Shvedov
14
Boundary properties of conformal and quasiconformal mappings of polygons
V. M. Gordienko
31
Maximal solvable subgroups of the special linear group over an arbitrary field
A. S. Detinko
39
An approach to the boundary value problems for equations of composite type
A. V. Kazhikhov
47
On asymptotic behavior of a solution to the cauchy problem for quasilinear parabolic equations
V. L. Kamynin
54
On the extension principle in internal set theory
V. G. Kanovei
66
Parametric oscillations of solutions to the telegraph equation with moderately small diffusion
A. Yu. Kolesov
79
On a method of studying multipoint boundary value problems
Yu. A. Konyaev
87
On monotone dominated sublinear functionals on the space of measurable functions
A. A. Lebedev
94
Estimates for derivatives of solutions to differential equations with boundary and interior layers
V. D. Liseikin
106
An analog of Beth's theorem in normal extensions of the modal logic K4
L. L. Maksimova
118
Singularity sets for solutions to equations of maximal surfaces in Minkowski space
V. M. Miklyukov
131
Nonstandard convergences in spaces of mappings
V. A. Molchanov
141
Conformally homogeneous Lorentz manifolds. II
M. N. Podoksenov
154
On an action of the group ring of a group of field automorphisms
K. N. Ponomarev
162
Optimization problems for $k$-cyclic mixings and the families of normed cones generated by them
G. Sh. Rubinshtein
169
Nonlinear regularization of singularly perturbed resonance problems and analyticity of their solutions in the perturbation parameter
V. F. Safonov
178
On the curvature of the space of associated metrics on A contact manifold
N. K. Smolentsev
188
Nonconstructive negative algebras with finiteness conditions
N. Kh. Kasymov
195
On a certain differential property of mappings with bounded distortion
N. A. Kudryavtseva
199
Sufficient conditions for a weakly damped pencil to have a simple spectrum
V. N. Pyvovarchyk
201
On barycentrically open bicompacta
V. V. Fedorchuk
205
On the Hochschild–Mitchell dimension of ordered sets
A. A. Khusainov
211
Classification of compacta with property $C$
V. A. Chatyrko
216

Abstracts of the Articles Submitted to VINITI
Аннотации статей, депонированных в ВИНИТИ
221
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020